This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taking Celexa and adderall (adderrall) together for about a year now and things have been working great.
My only problem has been the sexual side-effects which have made my sex drive almost nothing. Because I entered into a serious relationship within these past couple months my doctor and I started discussing potential drugs that would increase my libido. She suggested Buspar. However, I have only been taking Buspar for two days and feel like it is having a counteractive affect on my adderall (adderrall). I also feel a bit achy and irritated. Could I already be feeling these affects from the Buspar. Can Buspar have this affect on my adderall (adderrall). Does anyone know a medication that could increase my libido. We tried Wellbutrin but my body had a negative affect to that as well.
Jaquta is right, there are no known prescription drugs that increase libido thought wellbutrin and buspar seem not to decrease libido, which is another way of saying, that if you stop what is decreasing the libido, you can return to normal.
If you have itching you might be having an allergic reaction which is a strong indication to stop the medication.
Absolutely! I found buspar a nightmare of a drug to go on (for me the worst of any drug I've trialled).
Medications can and do interact with others and can increase or decrease the effects of one or other medication.
You'll know for yourself whether you feel your condition(s) are being managed. Is it possible the side-effects from the buspar are mimicking symptoms the adderral is being used to managed?
I'm not aware of any medication that could increase your libido.
I'm not sure if less would increase it either. This is totally up to you and your doctor.
Good luck for this and your relationship.
Hi crazybro. You may need to ask the doctor this question on a new post. He usually only responds once to the question the first person posted.
I guess withdrawal takes as long as it takes. It depends on other variables as well.
Could you try researching archived posts or doing a search on the internet?
You might get answers on the community forums. The depression one usually seems fairly busy. You should get a fairly quick response from someone there.
Sorry! I'm hopeless with answering questions, but medication questions specifically.
Some people say two weeks, some say longer.
I hope you get to discuss all these with your doctor at your appointment.
I was itchy for weeks once starting buspar and I was told to continue taking it. Plus there were other much worse symptoms. I also thought I had developed bipolar as I became euphoric.
Based on what you wrote recently I thought that may have been a drug reaction versus an allergic reaction.
I stopped taking it after 3-4 months (mainly because I was feeling TATT). I guess it's all irrelevant now.
Apparently some women have reported some benefit from taking viagra although it has only been extensively studied in men. Not sure how current this research is.
Not sure I would want to go down this track either.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.